Characteristic properties of penalty functions
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1018-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a5,
author = {A. A. Kaplan},
title = {Characteristic properties of penalty functions},
journal = {Doklady Akademii Nauk},
pages = {1018--1021},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a5/}
}
A. A. Kaplan. Characteristic properties of penalty functions. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1018-1021. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a5/